Local solvability of an initial boundary value problem for a quasilinear hyperbolic-parabolic system

Yoshiyuki Kagei, Shuichi Kawashima

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

This paper investigates the solvability of initial boundary value problem for a quasilinear hyperbolic-parabolic system which consists of a transport equation and strongly parabolic system. The characteristics of the transport equation are assumed to be outward on the boundary of the domain. The unique local (in time) existence of solutions is shown in the class of continuous functions with values in Hs, where s is an integer satisfying s > [n/2]+1.

Original languageEnglish
Pages (from-to)195-232
Number of pages38
JournalJournal of Hyperbolic Differential Equations
Volume3
Issue number2
DOIs
Publication statusPublished - Jun 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis

Fingerprint Dive into the research topics of 'Local solvability of an initial boundary value problem for a quasilinear hyperbolic-parabolic system'. Together they form a unique fingerprint.

  • Cite this